# SDR REXA2022060701068

- Difficulty date: April 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: CC670331205
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED BETWEEN F.S. 250.00 AND 265.00.	REMOVED & REPLACED STRINGER IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
